Translator Disclaimer
December 2011 The Adams Inequality on Weighted Morrey Spaces
Takeshi IIDA, Yasuo Komori-FURUYA, Enji SATO
Tokyo J. Math. 34(2): 535-545 (December 2011). DOI: 10.3836/tjm/1327931401

Abstract

We introduce new weight classes, and extend the Adams inequality to weighted Morrey spaces. We also investigate the boundedness of the modified fractional integral operator from weighted Morrey spaces to Lipschitz or BMO spaces.

Citation

Download Citation

Takeshi IIDA. Yasuo Komori-FURUYA. Enji SATO. "The Adams Inequality on Weighted Morrey Spaces." Tokyo J. Math. 34 (2) 535 - 545, December 2011. https://doi.org/10.3836/tjm/1327931401

Information

Published: December 2011
First available in Project Euclid: 30 January 2012

zbMATH: 1250.42045
MathSciNet: MR2918921
Digital Object Identifier: 10.3836/tjm/1327931401

Subjects:
Primary: 42B20
Secondary: 42B25

Rights: Copyright © 2011 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.34 • No. 2 • December 2011
Back to Top